# SDR ZZDA2012121

- Difficulty date: January 27, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR THRESHOLD LOWER PAN, STA 389, LONG 28R, CORROSION.  ACCOMPLISHED DOOR THRESHOLD LOWER PAN SPLICE REPAIR PER B717 SRM 51-41-02 AND 53-20-15. SEE NR 23514.
